# SDR 99ZZZX3707

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67FE
- Make and model: Gulstm 690C
- Aircraft serial: 11729
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 26009121
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT IS JUST ONE OF FOUR THIS YEAR (OF THE SAME MAKE AND MODEL) THAT HAVE HAD STC SA 8214SW FROM THE COMMANDER SERVICE CENTER (REMOVAL OF THE CLAMSHELL DOORS) THAT WERE FOUND WITH LARGE CRACKS INSIDE THE WHEELWELL ON THE AFT BULKHEAD.
